# SDR IXXA20121210033O

- Difficulty date: December 10, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 78,789 hours, 20,078 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 13391
- Part serial: 2105A
- Condition: Inoperative
- Location: Windshield
- Part time: 7,333 hours, 2,658 cycles
- Component: Windshield
- Component part number: 5912290506
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT ENROUTE AND AIR RETURNED BACK TO DEPARTURE DUE TO F/O WINDSHIELD CRACKED AND ARCING.  PILOT STATED F/O VISION IMPAIRED.  R & R RT SIDE WINDSHIELD IAW MM 56-10-2 AND R & R RT WINDOW HEAT CONTROLLER IAW MM 30-41-0.  OPS CHECKED NORMAL.
